# SDR EIAA20120326020

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,651 hours, 17,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 800 FRAME STRAP AND STR 17R STRAP HAS 2 EACH HOLES WITH TOOL MARKS.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ERCA 489-53-021-2.
